On day 3 of 40 mg of Vyvanse. Was on Strattera before. My hungry pangs are crazy. I feel them even after I eat a meal. Is this normal?
Why am I so hungry on Vyvanse?
Question posted by cubzfanforlife on 7 July 2019
Last updated on 10 September 2019
You are not alone! It's like I haven't eaten in days even after I eat a huge meal. I go to bed hungry, woke up hungry... I was homeless for 4 years as a teen and it feels just like I did then! My god this stuff was supposed to make me not wana eat at all!
Its nearly impossible to find any info on increased appetite as a side effect online because I guess we are a rarety. I am curious though, your question is from a few weeks ago, has it stopped? If so how long did it take? I hope to God it does!!
That's a very interesting side effect. Are you feeling hunger, or are you feeling a pain in your stomach? Do you eat before the Vyvanse?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.